# SDR FDEA201405130994

- Difficulty date: May 13, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,921 hours, 26,426 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146N10429
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 1540 STRINGER 24L FRAME SPLICE HAS CORROSION.  REMOVED FRAME SPLICE STATION 1540 DUE TO ELONGATED HOLES, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07 FIG 101 DET I.  R & R FRAME SPLICE IAW SRM 51-40-05 & DWG 146N1042.  REMOVED CORROSION, FOUND TO BE IN LIMITS IAW SRM 53-00-07 FIG 101 DET I.
